Giulia Di Nunno

Adjunct Professor Giulia Di Nunno

Business and Management Science
Management Science Stochastic Calculus Stochastic Analysis Mathematical Finance

Selected publications

Author(s) Title Publisher
Benth, Fred Espen; Nunno, Giulia Di; Schroers, Dennis A topological proof of Sklar's theorem in arbitrary dimensions Dependence Modeling Volume 10 (1); page 22 - 28; 2022
Benth, Fred Espen; Di Nunno, Giulia; Schroers, Dennis Copula measures and Sklar's theorem in arbitrary dimensions Scandinavian Journal of Statistics (40 pages); 2021
Benth, Fred Espen; Di Nunno, Giulia; Simonsen, Iben Cathrine Sensitivity analysis in the infinite dimensional Heston model Infinite Dimensional Analysis Quantum Probability and Related Topics Volume 24 (2) (29 pages); 2021
Bion-Nadal, Jocelyne; Di Nunno, Giulia Fully-dynamic risk-indifference prices and no-good-deal bounds SIAM Journal on Financial Mathematics Volume 11 (2); page 620 - 658; 2020
More publications in Cristin
  • Introductory mathematical finance
  • Topics in Stochastic Methods: Stochastic Analysis with Applications in Economics